advertisement
Question
Posted by: Hettie | 2011/02/18

Reuk

Ek is gereeld op kortisoon vir ''n velallergie(ekseem) en elke keer as dit klaar is kry ek ''n afskeiding met ''n snaakse kleur en ''n reuk. Ek sukkel baie met allergie en kry partykeer soos ''n rash ook wat baie jeukerig en branderig raak.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thrush. I would suggest that you ask your gynaeoclogist to take a swab of the discharge next time it happens , so that you know what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/02/21

It could be thrush. I would suggest that you ask your gynaeoclogist to take a swab of the discharge next time it happens , so that you know what the problem is.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement